# SDR DALA2023103008911

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,098 hours, 30,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CRACK INDICATION ON FRAME 2 WINDSHIELD FRAMING LOWER CENTER POST AREA CONTINUITY FITTING LH SIDE. CORRECTIVE ACTION: REPAIRED PER ER/A 611327-14. (0037258)
